Thyroid UK
89,139 members103,655 posts

Adrenaviveii

Hi folks.

Looking for a bit of advice, have been floored with nasty stomach bug/virus for two weeks. Slightly better today but all the old horrors are back re. anxiety, dizzy head, palps. Have read here some people take Adrenavive for stress etc, wondering if it would help?

Taking T3 which seemed to be fine before this hit. Two family members had the same bug and were fine within 48 hours whereas I'm still unwell.

Thanks,

8 Replies
oldestnewest

Turquoise13,

I thought people took Adrenavive for high or low cortisol (can't remember which).

Have you had a FT3 test to check your FT3 remains within range? High FT3 can cause anxiety, dizziness and palpitations.

Reply

Clutter,

Thanks for reply, no FT3 on last blood test. This is all I have as of six weeks ago.

Just out of normal range - OK

Patient on T3

TSH <0.01 mU/L (0.35-5.00 U)

Free t4 8.1 pmo1/L (9.0-21.0 U)

Total T3 BLANK?

Reply

Turquoise13,

TSH is suppressed and FT4 is below range as expected when you take T3 only but you do need to know what FT3 level is to judge whether you are optimally dosed.

You can order a private FT3 test via thyroiduk.org.uk/tuk/testin...

Reply

This looks interesting Clutter. Thanks for your help!

Reply

I had all those symptoms but turned out I had Hpylori tummy bug!!!! Worth getting a test

Reply

Have phoned surgery, could be norovirus apparently so we shall see. Thanks for the heads up, hope you'r better now.

Reply

Didn't clear quickly and eventually diagnosed with hiatus hernia as well , which, can aggravate vagus nerve .. which when upset can cause vasovagal symptoms... palpitations, dizzy etc etc!!!😕 acupunture helped tho 👍🏼😀 hope you get some relief x

Reply

Wow, not good! No palps today and hungry for a change, think the worst is over.

Hope you're well on the road to recovery.

Reply

You may also like...